Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 21, 2015, 8:53 AM CDT for Karnes County, Texas. It took effect at Mar 21, 2015, 10:58 AM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2015, 8:53 AM CDT (13:53 UTC)
- In effect from
- Mar 21, 2015, 10:58 AM CDT
- Expired
- Mar 22, 2015, 7:49 AM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2). The gauge peaked at 18.76 ft at Mar 21, 2015, 1:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
169
WGUS44 KEWX 211353
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT SAT MAR 21 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Cibolo Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-220753-
/O.NEW.KEWX.FL.W.0001.150321T1558Z-150322T1249Z/
/FCTT2.1.ER.150321T1558Z.150321T1800Z.150322T0049Z.NO/
853 AM CDT SAT MAR 21 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for Cibolo Creek Near Falls City.
* Until Sunday morning...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The creek level will rise above flood stage by late Saturday morning
and continue to rise to near 17.8 feet by early afternoon.The creek level is
expected to fall below flood stage by this evening.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
irrigation pumps and any equipment near the channel. Livestock are cut off in
low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Falls City 6 17 15.9 Sat 08 AM 11.0 3.3 1.6 0.8 0.3
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$3 follow-up statements
462
WGUS84 KEWX 212035
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT SAT MAR 21 2015
...The flood warning continues for the following rivers in Texas...
Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-220854-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-150322T0854Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150321T2054Z.NO/
335 PM CDT SAT MAR 21 2015
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 3:15 PM Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
irrigation pumps and any equipment near the channel. Livestock are cut off in
low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Falls City 6 17 17.1 Sat 3 PM 12.6 7.2 4.2 1.9 1.3
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$570
WGUS84 KEWX 220054
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT SAT MAR 21 2015
...The flood warning continues for the following rivers in Texas...
Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-221258-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-150322T1258Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150322T0058Z.NO/
754 PM CDT SAT MAR 21 2015
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 7:15 PM Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by this
evening.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
irrigation pumps and any equipment near the channel. Livestock are cut off in
low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Falls City 6 17 17.1 Sat 7 PM 9.2 4.0 1.7 1.1
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$985
WGUS84 KEWX 220730
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT SUN MAR 22 2015
...The flood warning is cancelled for the following rivers in Texas...
Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-220800-
/O.CAN.KEWX.FL.W.0001.000000T0000Z-150322T1258Z/
/FCTT2.1.ER.150321T1356Z.150321T1615Z.150322T0025Z.NO/
230 AM CDT SUN MAR 22 2015
The flood warning is cancelled for the Cibolo Creek Near Falls City.
* At 2:15 AM Sunday the stage was 7.2 feet.
* Flood stage is 17.0 feet.
* Forecast...the river will continue to fall to 2.3 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Falls City 6 17 7.2 Sun 02 AM 2.3 2.2 1.4 0.6
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 21, 6:41 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Mar 21, 6:41 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 641 AM CDT SAT MAR 21 2015 .AVIATION... AREAS OF -RA WITH SCT SHRA AND ISOLD TSRA WILL CONTINUE TODAY INTO TONIGHT. WILL MENTION -RA IN THE TAFS AND MONITOR RADAR TRENDS FOR LATER MENTIONS OF TS OR +RA. RAINS BECOME MORE ISOLD OVERNIGHT AND END EARLY SUNDAY MORNING AS THE UPPER LEVEL TROUGH MOVES EAST OF OUR AREA. VFR CIGS WITH PATCHES OF IFR/MVFR CIGS/VSBYS WILL PREVAIL TODAY WITH MORE WIDESPREAD IFR/MVFR CIGS TONIGHT AS AIRMASS COOLS. NLY WINDS 10 KTS OR LESS WILL PREVAIL. && .PREV DISCUSSION... /ISSUED 414 AM CDT SAT MAR 21 2015/ SHORT TERM (TODAY THROUGH SUNDAY)... ..PERIODS OF MODERATE TO HEAVY RAIN EXPECTED THIS MORNING AND POSSIBLY INTO THIS AFTERNOON... MODERATE TO HEAVY RAINFALL IS ONGOING THIS MORNING MAINLY ALONG AND SOUTHEAST OF A FRIO TO LAVACA COUNTY LINE WHERE HOURLY RAINFALL RATES HAVE RANGED FROM 0.5 TO 1 INCHES WITH MAX RATES NEAR 1.5 INCHES PER HOUR. THIS HEAVIER BANDING IS NOT EXPECTED TO MOVE MUCH AND POTENTIALLY BECOME HEAVIER THROUGH 7AM AS STRONGER H85 CONVERGENCE OCCURS IN PRESENCE OF DEEP SOUTHERLY LOW TO MID-LEVEL ISENTROPIC UPGLIDE PER HRRR/RAP/NAM OUTPUT. NEW ACCUMULATIONS THROUGH 7AM FOR THIS AREA WILL LIKELY BE IN THE 1-3 INCHES RANGE BUT SOME LOCALIZED HIGHER AMOUNTS COULD BE POSSIBLE. FOR THE I-35 CORRIDOR AND AREAS FARTHER WEST...LIGHT TO MODERATE RAIN IS ONGOING WITH LOWER HOURLY RAINFALL RATES GENERALLY 0.1-0.25 INCHES OR LESS. AT THIS TIME...IT APPEARS THE HEAVY RAIN RISK THROUGH MID-MORNING HAS DIMINISHED FOR I-35 CORRIDOR AND POINTS WEST. MESOANALYSIS REVEALS DEEPER NORTHERLY WIND FLOW THROUGH NEARLY 10 KFT PER KEWX VAD WIND PROFILE. THESE STRONGER NORTHERLY WINDS OVER THE I-35 CORRIDOR HAS LIMITED ACCESS TO LOW-LEVEL MOISTURE SOURCES AND HAS IMPEDED ON STRONGER VERTICAL ASCENT WHICH IS FOCUSED FARTHER SOUTHEAST ALONG THE COASTAL PRAIRIE COUNTIES. THESE FACTORS HAVE LEAD TO THE LOWER RAINFALL RATES AND THUS TOTALS FOR THESE AREAS SO FAR. FOR THE REST OF THE DAY...MUCH OF THIS LIGHT TO MODERATE RAIN SHIELD WILL PERSIST INTO MID-DAY WITH HEAVIER RAIN BANDING CONFINED SOUTH AND EAST OF THE I-35 CORRIDOR. BY NOON TODAY...THE REGION LOOKS TO BE BETWEEN IMPULSES WITH THE PARENT CUT-OFF MID-LEVEL LOW SHIFTING EAST TOWARDS THE RIO GRANDE. OVERALL RAINFALL RATES WILL LIKELY TAPPER DOWN ACROSS HILL COUNTRY AS A SLIGHT BREAK OCCURS. THIS BREAK SHOULD BE SHORT-LIVED HOWEVER...AS SPC SSEO AND HI-RES ENSEMBLES INDICATE A HEAVIER RAIN CLUSTER DEVELOPING ACROSS THE SE COUNTIES TOWARDS THE COAST AND ANOTHER SEPARATE CLUSTER BACK WEST NEAR THE BIG BEND. ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THE WEST AS ELEVATED INSTABILITY INCREASES /300 J/KG MUCAPE/ FROM SOME BETTER HEIGHT FALLS AS THE MID-LVL LOW MOVES INTO WEST TEXAS. H850 FLOW BY THIS TIME SHOULD BE MOSTLY ALL SE/S WITH BETTER LOW-LVL ISENTROPIC UPGLIDE UNDER INCREASING SYNOPTIC LIFT. SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS SHOULD FILL BACK IN BEHIND THE SLOWLY DEPARTING RAIN SHIELD MID TO LATE AFTERNOON ACROSS THE HILL COUNTRY AND INTO THE I-35 CORRIDOR. FEEL OVERALL RATES SHOULD BE TAME ENOUGH NOT TO CAUSE ADDITIONAL FLOODING CONCERNS BUT IF TRAINING OCCURS THEN LOCALIZED MINOR IMPACTS COULD OCCUR. FOR THIS REASON...WILL CONTINUE TO HOLD ONTO FLASH FLOOD WATCH FOR ENTIRE AREA THIS PACKAGE AND ALLOW FOR NEW CONVECTIVE TRENDS TO DICTATE HOW IT IS HANDLED LATER THIS MORNING AND INTO THE AFTERNOON. THE MAJORITY OF RAIN SHOULD END LATE TONIGHT WITH SOME LIGHT LINGERING SHOWERS POSSIBLE OVERNIGHT BUT LITTLE TO NO ACCUMULATION IS EXPECTED. DRIER CONDITIONS EXPECTED SUNDAY WITH SUN RETURNING BY THE AFTERNOON. LONG TERM (MONDAY THROUGH FRIDAY)... ONLY HIGHLIGHT FOR THE NEXT WORK WEEK WITH BE A POSSIBLE COLD FRONTAL PASSAGE ON THURSDAY OR FRIDAY THAT WILL INCREASE CHANCES FOR SOME THUNDERSTORMS. QUIET AND WARM CONDITIONS EXPECTED MONDAY THROUGH AT LEAST WEDNESDAY OF NEXT WEEK WITH SURFACE HIGH PRESSURE AND NEAR ZONAL H5 FLOW OVER THE REGION. H925 TEMPS WILL WARM NICELY WITH SOUTHERLY FLOW DEVELOPING AND THIS WILL SUPPORT SURFACE HIGHS IN THE UPPER 70S TO LOW 80S. EC/GFS CONTINUE TO DISAGREE ON NORTHERN STREAM JET STREAM PLACEMENT AND STRENGTH AND THUS FEATURE VARYING SOLUTION THURSDAY INTO FRIDAY. THE ECMWF IS SHARPER AND QUICKER WITH A NRN STREAM BRANCH ACROSS THE CENTRAL PLAINS VS. THE GFS WHICH IS SLIGHTLY SLOWER AND WEAKER. BOTH SUGGEST A BOUNDARY MOVING INTO THE REGION WILL BE POSSIBLE BUT TIMING IS STILL AN ISSUE. CONTINUED WITH A BLEND IN THE LONG TERM BUT WILL NEED TO WATCH THIS FRONT AS IT COULD COINCIDE WITH HEALTHY INSTABILITY ACROSS THE REGION FOR MODEST THUNDERSTORM SUPPORT. HOWEVER...TO MUCH UNCERTAINLY EXISTS AT THIS TIME FOR THE MENTION OF STRONG STORMS JUST YET. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 56 73 54 77 / 100 60 10 - - AUSTIN BERGSTROM INTL AIRPORT 64 57 73 51 77 / 100 60 10 - - NEW BRAUNFELS MUNI AIRPORT 65 56 75 53 78 / 100 60 10 - - BURNET MUNI AIRPORT 62 54 70 53 78 / 100 60 10 - - DEL RIO INTL AIRPORT 68 55 79 55 84 / 90 30 10 - - GEORGETOWN MUNI AIRPORT 62 55 71 51 77 / 100 70 10 - - HONDO MUNI AIRPORT 67 55 77 52 80 / 100 40 10 - - SAN MARCOS MUNI AIRPORT 64 56 73 53 77 / 100 60 10 - - LA GRANGE - FAYETTE REGIONAL 66 58 73 54 77 / 100 60 10 - - SAN ANTONIO INTL AIRPORT 66 57 76 54 80 / 100 50 10 - - STINSON MUNI AIRPORT 66 57 77 55 79 / 100 50 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...15 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 21, 4:44 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT SAT MAR 21 2015 TXZ171>173-183>194-202>209-217>225-228-220945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT SAT MAR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE AND AN UNSEASONABLY MOIST AIRMASS WILL ALLOW FOR MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND SOME THUNDERSTORMS TODAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED TOTALS UP TO 4 INCHES WILL RUNOFF MORE RAPIDLY DUE TO SATURATED SOILS FROM EARLIER HEAVY RAINS. THIS POTENTIAL FOR FLOODING WILL CONTINUE THROUGH EARLY THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 PM CDT THIS EVENING. THERE IS ALSO POTENTIAL FOR RAPID RIVER RISES ACROSS AREAS MAINLY ALONG AND EAST OF I-35 WHERE ABOVE NORMAL RAINFALL HAS BEEN RECEIVED OVER THE PAST MONTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Mar 21, 5:11 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 SSW GONZALES 29.48N 97.46W
03/21/2015 GONZALES TX LAW ENFORCEMENT
FM1116 AND FM532 CLOSED DUE TO WATER OVER ROADWAY
&&
EVENT NUMBER EWX1500130
SBSLocal storm report, Mar 21, 6:41 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 WNW CESTOHOWA 29.03N 97.98W
03/21/2015 KARNES TX LAW ENFORCEMENT
ONE FOOT OF WATER OVER FM887 BETWEEN FALLS CITY AND
PAWELEKVILLE AND ALSO WATER OVER THE ROADWAY ON FM81
BETWEEN HELENA AND RUNGE
&&
EVENT NUMBER EWX1500131
SBSLocal storm report, Mar 21, 6:54 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLOOD SAN ANTONIO 29.46N 98.51W
03/21/2015 BEXAR TX CITY OFFICIAL
SEVERAL ROAD CLOSURES IN TYPICAL AREAS AROUND THE CITY
DUE TO OVERNIGHT HEAVY RAINS
&&
EVENT NUMBER EWX1500132
SBSLocal storm report, Mar 21, 7:03 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD 4 ENE SUTHERLAND SPRING 29.29N 98.00W
03/21/2015 WILSON TX LAW ENFORCEMENT
CR421 AND 334 AT THE LOW WATER CROSSING IS CLOSED AND
ALSO CR201 BETWEEN FM541 AND 250 IS CLOSED DUE TO HIGH
WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500133
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:02 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Mar 20, 8:39 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Mar 21, 12:29 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Mar 21, 2:15 AM CDT | Areal Flood Advisory | EWX | Atascosa, Fayette, Gonzales, Karnes, Wilson | 3 hr |
| Mar 21, 5:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Fayette, Gonzales, Karnes, Wilson | 4 hr |
| Mar 21, 5:51 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 3 hr |
| Mar 21, 6:08 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Mar 21, 11:24 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 3 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.